# SDR SWI2025F01293

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT ANGLE ON SERVICE DOOR SILL FS319.00 - 349.00 HAS CORROSION ON BOTH FLANGES. (MARKED)  (C-CHECK RO 09/07/2025)INSTALLED (1EA) NEW MOUNTING ANGLE FLOOR PROTECTOR GALLEY DOOR PART # SH670-31996-1, (1EA) NEW FLOOR PROTECTOR ANGLE PART # SH670-31986-1, (2EA) LOWER DOOR STOP PART # SH670-31458-1, (4EA) LOWER SILL ANGLE PART # SH670-31982-2, (4EA) WEB FLOOR PROTECTOR PART # SH670-32040-2, WET INSTALLED FASTENERS PER REF. CRJ900 SRM 51-41-02-001-001-A01, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01,SRM 51-42-13-001-001-A01, SRM 51-23-00-001-001-A01, DWG # SH670-31996 REV NC, AND DWG # SH670-31986 REV NC. COMPLIED WITH SKYWEST  TASKCARD 51-900-1002-SKY. LEAK CHECK GOOD AT THIS TIME.
